# SDR SWAA2019093037414

- Difficulty date: September 3, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BEAM CORRODED ON UPPER SURFACE AT BS. 767+6, RBL 3. / REPAIRED FLOOR BEAM PER SRM.
